BCK is not Structurally Complete

Notre Dame Journal of Formal Logic 55 (2):197-204 (2014)
  Copy   BIBTEX

Abstract

We exhibit a simple inference rule, which is admissible but not derivable in BCK, proving that BCK is not structurally complete. The argument is proof-theoretical

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,386

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Hereditarily structurally complete modal logics.V. V. Rybakov - 1995 - Journal of Symbolic Logic 60 (1):266-288.
On the rules of intermediate logics.Rosalie Iemhoff - 2006 - Archive for Mathematical Logic 45 (5):581-599.
Intermediate Logics and Visser's Rules.Rosalie Iemhoff - 2005 - Notre Dame Journal of Formal Logic 46 (1):65-81.
Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Canonical Rules.Emil Jeřábek - 2009 - Journal of Symbolic Logic 74 (4):1171 - 1205.
Rules and Arithmetics.Albert Visser - 1999 - Notre Dame Journal of Formal Logic 40 (1):116-140.

Analytics

Added to PP
2014-04-24

Downloads
20 (#749,846)

6 months
5 (#638,139)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Tomasz Kowalski
La Trobe University

Citations of this work

Almost structural completeness; an algebraic approach.Wojciech Dzik & Michał M. Stronkowski - 2016 - Annals of Pure and Applied Logic 167 (7):525-556.
An Abelian Rule for BCI—and Variations.Tomasz Kowalski & Lloyd Humberstone - 2016 - Notre Dame Journal of Formal Logic 57 (4):551-568.

Add more citations

References found in this work

Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Self-implications in BCI.Tomasz Kowalski - 2008 - Notre Dame Journal of Formal Logic 49 (3):295-305.
Structural Completeness of the Propositional Calculus.W. A. Pogorzelski - 1975 - Journal of Symbolic Logic 40 (4):604-605.

Add more references